Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 583193, 13 pages
Research Article

A New Piecewise-Spectral Homotopy Analysis Method for Solving Chaotic Systems of Initial Value Problems

1Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
2School of Mathematics, Computer Science and Statistics, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa
3Department of Mathematics, University of Venda, P Bag X5050, Thohoyandou 0950, South Africa

Received 30 September 2012; Revised 14 February 2013; Accepted 25 February 2013

Academic Editor: Trung Nguyen Thoi

Copyright © 2013 H. Saberi Nik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Shubham Singh, and Michael J. Grant, “The use of Homotopy Analysis Method for indirect trajectory optimization,” 2018 AIAA Guidance, Navigation, and Control Conference, . View at Publisher · View at Google Scholar
  • D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two Efficient Generalized Laguerre Spectral Algorithms for Fractional Initial Value Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • S. S. Motsa, H. Saberi Nik, S. Effati, and J. Saberi-Nadjafi, “On the piecewise-spectral homotopy analysis method and its convergence: solution of hyperchaotic Lu system,” Journal of Numerical Mathematics, vol. 22, no. 4, pp. 343–362, 2014. View at Publisher · View at Google Scholar
  • Hassan Saberi Nik, and Paulo Rebelo, “Multistage Spectral Relaxation Method for Solving the Hyperchaotic Complex Systems,” The Scientific World Journal, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Hassan Saberi Nik, and Mahin Golchaman, “Chaos control of a bounded 4D chaotic system,” Neural Computing and Applications, vol. 25, no. 3-4, pp. 683–692, 2014. View at Publisher · View at Google Scholar
  • Mohsen Moghtadaei, Hassan Saberi Nik, and Saeid Abbasbandy, “A Spectral Method for the Electrohydrodynamic Flow in a Circular Cylindrical Conduit,” Chinese Annals Of Mathematics Series B, vol. 36, no. 2, pp. 307–322, 2015. View at Publisher · View at Google Scholar
  • T.M. Agbaje, S. Mondal, S.S. Motsa, and P. Sibanda, “A numerical study of unsteady non-Newtonian Powell-Eyring nanofluid flow over a shrinking sheet with heat generation and thermal radiation,” Alexandria Engineering Journal, 2016. View at Publisher · View at Google Scholar